# SDR DALA2025012800677

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 70,367 hours, 32,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6042344) FOUND SEAT ROW 29 FED EEPL INOP. FOUND CONNECTOR LOOSE, RESECURED CONNECTOR FOR SEAT MOUNTED EEPL ASSY AT SEAT 29 FED PER B737 AMM 33-51. OPC OKAY.
